Skip to Main Content
GEOREF RECORD

Quantitative description of pore patterns in radiolarians

William R. Riedel
Quantitative description of pore patterns in radiolarians
Micropaleontology (1990) 36 (2): 177-181


ISSN: 0026-2803
Coden: MCPLAI
Serial Title: Micropaleontology
Serial Volume: 36
Serial Issue: 2
Title: Quantitative description of pore patterns in radiolarians
Author(s): Riedel, William R.
Affiliation: Scripps Inst. Oceanogr., La Jolla, CA, United States
Pages: 177-181
Published: 1990
Text Language: English
Publisher: American Museum of Natural History, New York, NY, United States
References: 2
Accession Number: 1990-048470
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. 1 plate
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1990
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal